Haar’ s Measure using Triangular Fuzzy Finite Topological Group
G. Veeramalai1, P. Ramesh2

1G. Veeramalai, Department of Mathematics, M. Kumarasamy College of Engineering, (Autonomous), Karur, Tamil Nadu, India.
2Dr. P. Ramesh, Dean and HOD, Department of Science and Humanities, M. Kumarasamy College of Engineering, (Autonomous), Karur, Tamil Nadu, India.

Manuscript received on 24 August 2019. | Revised Manuscript received on 06 September 2019. | Manuscript published on 30 September 2019. | PP: 1581-1583 | Volume-8 Issue-11, September 2019. | Retrieval Number: K18620981119/2019©BEIESP | DOI: 10.35940/ijitee.K1862.0981119
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this paper, A new approach is used to apply Haar’s measure theory to triangular fuzzy number theory for comprehending and generalizing the uniqueness of invariant measure when there are uncertainty and risk. If T˜ ~ is a triangular fuzzy finite Topological group and X ~ is its subgroup, X ~ also being a triangular fuzzy number, then ) ~ ( ) ~( T x  
Keywords: Haar’s measure, Invariant measure, Topological group, Triangular fuzzy number etc.
Scope of the Article: